# SDR UALA2011012800487

- Difficulty date: January 28, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 65,815 hours, 20,125 cycles
- Engine: Pwa PW2040
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 301
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL PRESSURE ISSUE, RTFL.  AT FL390 LEVEL OFF BOTH CTR FUEL PRESS LIGHTS BEGAN RAPID ASYNCHRONOUS FLASHING 10K IN CTR.  NO ASSOCIATED EICAS MESSAGE TROUBLESHOT IAW FIM AND REPLACED FQIS PROCESSOR M121 IAW MM.  PERFORMED OPS TEST IAW MM.  ALL CHECKED GOOD, NO FAULTS RECORDED.
